Sunday Aug 13, 2017

9:00 AM
9:00 AM
10:00 AM
10:00 AM
  • Book Blogs
  • 207
  •  1 hour
  • Panel
    Literature Fandom writing blog on-line fandom fandom
10:30 AM
11:00 AM
11:00 AM
  • Bullets in Space
  • Hall 3
  •  1 hour
  • Presentation
    Science science fiction space physics
12:00 PM
12:00 PM
  • 3D-tulostus
  • Exhibits Hall
  •  1 hour
  • Workshop
    Science Art workshop Science finnish
  • Tatting--Lace from String
  • Signup required  
  • Craft space
  •  2 hours
  • Workshop
    Art
12:40 PM
1:00 PM
1:00 PM
2:00 PM
2:00 PM
  • LitRPG
  • 215
  •  1 hour
  • Panel
    Literature
3:00 PM
3:00 PM
4:00 PM
4:00 PM
5:00 PM
5:00 PM